Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 143, Number 5, Pages 1014–1016 (Mi dan26346)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

An example in the theory of imbedding theorems

O. V. Besov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (295 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 17.11.1961

Citation: O. V. Besov, “An example in the theory of imbedding theorems”, Dokl. Akad. Nauk SSSR, 143:5 (1962), 1014–1016

Citation in format AMSBIB
\Bibitem{Bes62}
\by O.~V.~Besov
\paper An example in the theory of imbedding theorems
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 143
\issue 5
\pages 1014--1016
\mathnet{http://mi.mathnet.ru/dan26346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0138993}
\zmath{https://zbmath.org/?q=an:0124.31705}


Linking options:
  • http://mi.mathnet.ru/eng/dan26346
  • http://mi.mathnet.ru/eng/dan/v143/i5/p1014

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Madzhenes, “Interpolyatsionnye prostranstva i uravneniya v chastnykh proizvodnykh”, UMN, 21:2(128) (1966), 169–218  mathnet  mathscinet
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  • Number of views:
    This page:108
    Full text:49

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021